# SDR FDEA201203020732

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2108
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING FIXED L/E CAVITY, FWD OF WING VALVE.  CORROSION CLEANED AND FOUND TO BE MINIMAL AND WITHIN SRM LIMITS 57-41-01, AREA SURFACE FINISH RESTORED.
